A 25-year-old female asked:
i took two pregnancy test both negatives, just got off the depo-provera shots only took one dose and having pregnancy symptoms what's going on?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 13 years experience
Many possibilities: You could be pregnant, or you could be experiencing side effects from the medication(s) you have been taking, or you could be sick, or other. See what happens and see a doctor if you don't get better.
5224 viewsAnswered >2 years ago
Last updated Jan 27, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.